Search Results

There are 9260 results for: content related to: Hessian-based model reduction: large-scale inversion and prediction

  1. On fast preprocessing schemes for the real-valued spatially multiplexed MIMO detectors

    International Journal of Communication Systems

    Volume 27, Issue 2, February 2014, Pages: 357–376, T.-H. Liu and Chun-Ning Chiu

    Version of Record online : 27 APR 2012, DOI: 10.1002/dac.2365

  2. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  3. New results on the existence of periodic solutions for a higher-order Li énard type p-Laplacian differential equation

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2189–2196, Taiyong Chen, Wenbin Liu and Zhigang Hu

    Version of Record online : 10 NOV 2011, DOI: 10.1002/mma.1516

  4. You have free access to this content
    Consensus of multi-agent systems with nonlinear dynamics and sampled-data information: a delayed-input approach

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 6, April 2013, Pages: 602–619, Guanghui Wen, Zhisheng Duan, Wenwu Yu and Guanrong Chen

    Version of Record online : 14 JAN 2012, DOI: 10.1002/rnc.2779

  5. Robust fault tolerant control for a class of networked control systems with state delay and stochastic actuator failures

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 9, September 2014, Pages: 798–811, Shenquan Wang, Jian Feng and Huaguang Zhang

    Version of Record online : 10 DEC 2012, DOI: 10.1002/acs.2372

  6. Optimal dose-finding designs with correlated continuous and discrete responses

    Statistics in Medicine

    Volume 31, Issue 3, 10 February 2012, Pages: 217–234, Valerii Fedorov, Yuehui Wu and Rongmei Zhang

    Version of Record online : 12 DEC 2011, DOI: 10.1002/sim.4388

  7. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  8. Robust exponential stability of discrete-time uncertain impulsive neural networks with time-varying delay

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 11, 30 July 2012, Pages: 1287–1299, Yu Zhang

    Version of Record online : 19 MAY 2012, DOI: 10.1002/mma.2531

  9. On electromagnetic waves in complex linear media in nonsmooth domains

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 8, 30 May 2013, Pages: 880–895, R. Picard and H. Freymond

    Version of Record online : 26 JUL 2012, DOI: 10.1002/mma.2645

  10. An abstract semigroup approach to the third-order Moore–Gibson–Thompson partial differential equation arising in high-intensity ultrasound: structural decomposition, spectral analysis, exponential stability

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1896–1929, R. Marchand, T. McDevitt and R. Triggiani

    Version of Record online : 30 JAN 2012, DOI: 10.1002/mma.1576

  11. Linearization estimates of the backward errors for least squares problems

    Numerical Linear Algebra with Applications

    Volume 19, Issue 6, December 2012, Pages: 954–969, Xin-Guo Liu and Na Zhao

    Version of Record online : 28 NOV 2011, DOI: 10.1002/nla.827

  12. Reference output tracking control for a flexible air-breathing hypersonic vehicle via output feedback

    Optimal Control Applications and Methods

    Volume 33, Issue 4, July/August 2012, Pages: 461–487, Hongyi Li, Ligang Wu, Huijun Gao, Xiaoxiang Hu and Yulin Si

    Version of Record online : 19 JUL 2011, DOI: 10.1002/oca.1008

  13. Composite hierarchical anti-disturbance control for nonlinear systems with DOBC and fuzzy control

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 2, 25 January 2014, Pages: 362–373, Xinjiang Wei and Nan Chen

    Version of Record online : 22 AUG 2012, DOI: 10.1002/rnc.2891

  14. Delay-dependent exponential H ∞  filtering for discrete-time switched delay systems

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 13, 10 September 2012, Pages: 1522–1536, Dong Wang, Peng Shi, Jianliang Wang and Wei Wang

    Version of Record online : 21 JUL 2011, DOI: 10.1002/rnc.1764

  15. Quantized H∞ filtering for Markovian jump LPV systems with intermittent measurements

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 1, 10 January 2013, Pages: 1–14, Xiuming Yao, Ligang Wu and Wei Xing Zheng

    Version of Record online : 21 SEP 2011, DOI: 10.1002/rnc.1809

  16. Dynamic output feedback of networked control systems with partially known Markov chain packet dropouts

    Optimal Control Applications and Methods

    Volume 36, Issue 1, January/February 2015, Pages: 29–44, Magdi S. Mahmoud and Gulam Dastagir Khan

    Version of Record online : 28 OCT 2013, DOI: 10.1002/oca.2098

  17. Exponential l2 − l filtering for discrete-time switched systems under a new framework

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 2, February 2012, Pages: 124–137, Guangdeng Zong, Linlin Hou and Yuqiang Wu

    Version of Record online : 2 OCT 2011, DOI: 10.1002/acs.1280

  18. Adaptive consensus seeking of multiple nonlinear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 5, May 2012, Pages: 419–434, Wenjie Dong

    Version of Record online : 8 DEC 2011, DOI: 10.1002/acs.1295

  19. Global robust output regulation for a class of multivariable systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 3, February 2013, Pages: 241–261, Zhaowu Ping and Jie Huang

    Version of Record online : 18 NOV 2011, DOI: 10.1002/rnc.1826

  20. (Discrete) Almansi type decompositions: an umbral calculus framework based on osp(1|2) symmetries

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 16, 15 November 2011, Pages: 1961–1979, N. Faustino and G. Ren

    Version of Record online : 6 OCT 2011, DOI: 10.1002/mma.1498